# SDR FDKA2008122000319

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 10,447 hours, 10,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6208 CVG-JFK.  OVERHEAD EMERG LIGHT ROW 12 INOP.  MX RESET SYSTEM, OPS GOOD.
